MathSciNet Relay Station
MathSciNet bibliographic data
MR2307859 65M60 (35Q53 76B25 76M10)
Bona, J. L.; Dougalis, V. A.; Mitsotakis, D. E. Numerical solution of KdV-KdV systems of Boussinesq equations. I. The numerical scheme and generalized solitary waves. Math. Comput. Simulation 74 (2007), no. 2-3, 214–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement